WARNING: This product contains nicotine. Nicotine is an addictive chemical.

Home >> Global News >> Latest News >> My Vape makes me Dizzy. What Should I Do?

My Vape makes me Dizzy. What Should I Do?

KEYSTONE TEAM
06.06.2023

While many individuals turn to vaping as an alternative to smoking, some users may experience unpleasant symptoms such as dizziness. Dizziness is a common complaint among some vapers. It is crucial to understand the possible causes and take appropriate actions.

Possible Causes of Dizziness from Vaping

One potential cause of dizziness is nicotine overdose. Nicotine is a highly addictive substance present in most vape liquids, and excessive intake can lead to adverse effects, including dizziness, nausea, and headaches. If you use e-liquids with high nicotine concentrations or vape excessively, it may be contributing to your dizziness.

New Vapers and Dizziness

If you are new to vaping and experiencing lightheadedness, it may be because your body is not accustomed to this method of nicotine intake. Compared to smoking, vaping delivers nicotine to the bloodstream at different speeds and intensities. This difference can lead to a stronger nicotine rush, potentially causing feelings of dizziness and lightheadedness. Over time, as your body adjusts to vaping, these symptoms may diminish.

Experienced Vapers and Dizziness

Experienced vapers who continue to experience dizzy spells after using their vape may find that their e-liquid is too strong for them. If the nicotine strength is higher than what your body is accustomed to, it can be a shock to your system, resulting in lightheadedness, sickness, or headaches. It is essential to find the right nicotine strength that suits your needs and avoids these adverse effects.

Vaping Frequency and Dizziness

Constantly puffing on your vape or engaging in frequent vaping sessions can contribute to dizziness. Heavy puffs or excessive vaping can lead to excessive nicotine intake and a lack of oxygen, increasing the likelihood of feeling lightheaded. It is important to moderate your vaping frequency and give yourself time between puffs to prevent nicotine overload and maintain proper oxygen levels.

Vape Settings and Dizziness

If you are using a vape kit with adjustable settings, the wattage setting might be too high, resulting in increased nicotine delivery with each puff. This can lead to unintentional excessive vaping, causing dizziness. Consider lowering the wattage setting on your e-cigarette and observe if it helps reduce lightheadedness.

Dizziness After Quitting Tobacco

If you have recently quit smoking, lightheadedness may have a different cause. Dizzy spells are associated with quitting smoking tobacco because your body experiences an increased amount of oxygen in the blood after ceasing smoking. The presence of carbon monoxide in cigarette smoke restricts the oxygen levels in your body. Suddenly experiencing more oxygen after quitting can result in feelings of dizziness. If you are ready to quit smoking, consider exploring how vaping, such as the nzo starter kit, can aid in the process.

What Should I Do?

Experiencing dizziness or lightheadedness after vaping can be a cause for concern, but it’s important to understand that it can be easily addressed.

The main culprit for this sensation is often the nicotine content in your e-liquid. Whether you’re a new vaper or an experienced one, finding the right nicotine strength that suits your body’s tolerance is crucial. Additionally, being mindful of your vaping frequency and adjusting your device’s settings can also help alleviate dizziness. It’s worth noting that quitting smoking can also contribute to dizziness, as your body adjusts to the increased oxygen levels after being exposed to carbon monoxide from tobacco smoke.

If the dizziness persists or worsens, it is advisable to consult a healthcare professional to rule out any underlying health concerns.

MORE NEWS

×
PLEASE VERIFY YOUR AGE
KEYSTONE Products contain nicotine and are unsuitable for minors.
Please confirm your age to proceed.